Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Some primes of the form $ (a\sp{n}-1)/(a-1)$

Authors: H. C. Williams and E. Seah
Journal: Math. Comp. 33 (1979), 1337-1342
MSC: Primary 10A25
MathSciNet review: 537980
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A table of primes of the form $ ({a^n} - 1)/(a - 1)$ for values of a and n such that $ 3 \leqslant a \leqslant 12$, $ 2 \leqslant n \leqslant 1000$ is presented. A description is given of the techniques used to obtain this table, and some numbers such as $ ({10^{1031}} - 1)/9$ which are pseudoprime but whose primality is not yet rigorously established are also discussed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A25

Retrieve articles in all journals with MSC: 10A25

Additional Information

Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society